# SDR AALA201903069008

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 16,362 hours, 6,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10 LEFT EMERGENCY LIGHT WAS INOPERATIVE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED EMERGENCY LIGHT IAW AMM 33-51-04.
